MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE ADAPTION PLATE/20 HOLES/0.7MM THICK; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE ADAPTION PLATE/20 HOLES/0.7MM THICK; BONE PLATE
Model Number 04.503.376
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Swelling (2091); Weakness (2145)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional code: dzl.Complainant part is not expected to be returned for manufacturer review/investigation.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent an acoustic neuroma resection retrosigmoid procedure.Patient was implanted with an unknown bone plates and putty cement.Postoperatively, the patient's surgery was complicated by swelling of the neck which required the patient to be kept intubated for an extra two days for airway protection.The patient's shoulder was mildly weak after the surgery and was attributed to brachial plexus stretch injury.The patient is making good progress and the post operative complications were resolved.Patient's outcome is unknown.This is report 2 of 3 for (b)(4).

Brand Name
TI MATRIXMIDFACE ADAPTION PLATE/20 HOLES/0.7MM THICK
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10420805
Report Number2939274-2020-03601
Device Sequence Number14219466
Product Code JEY
UDI-Device Identifier10887587020198
UDI-Public(01)10887587020198
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.503.376
Device Catalogue Number04.503.376
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2020
Initial Report FDA Received Date08/18/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CRANIOS REINFORCED FAST SET PUTTY 3CC-S; UNK - SCREWS: MATRIXMIDFACE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR